Jump to content
CrazyBoards.org

Need a quick answer


Recommended Posts

Took my bedtime meds and about 20 minutes later, threw up. I could see some pills half-dissolved. My intuition tells me to not take my meds again to make up for it since I don't know how much my body absorbed. But I won't sleep tonight without my trazodone. Any advice?

Link to comment
Share on other sites

I wouldn't take them all again either. Maybe just take a trazodone again? Or half of one just in case? I don't know how much would be absorbed in just 20 minutes, but I can't imagine it was all of it. Still, it's probably better to be cautious. 

Link to comment
Share on other sites

I realize this might be a little late, but if you have access to a nurse line, or a 24 hour pharmacy, those might good places to get answers from professionals.

 

I hope your tummy is feeling better.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...